# SDR SIMA201811263002

- Difficulty date: November 23, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 35,182 hours, 30,830 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Condition: Not Reported
- Location: Anti Ice Duct
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WG AI FAIL DURING PNEUMATIC ICE TEST COMPLIED WITH QRH. WG AI SWITCH OFF.RETURN TO MIA TRANFER FROM LOG PAGE 4352427 ITEM 1-C/A- REMOVED AND REPLACED REPLACED SLEEVES AND CLAMPS AT JOINT 1 AND 12 IAW ETN -EM 21-056 OPTS CHECK GOOD IAW AMM 30-00-00
